Logo eprints

Suboptimal Solutions to Team Optimization Problems with Stochastic Information Structure

Gnecco, Giorgio and Sanguineti, Marcello and Gaggero, Mauro Suboptimal Solutions to Team Optimization Problems with Stochastic Information Structure. SIAM Journal on Optimization, 22 (1). pp. 212-243. ISSN 1052-6234 (2012)

Full text not available from this repository.


Existence, uniqueness, and approximations of smooth solutions to team optimization problems with stochastic information structure are investigated. Suboptimal strategies made up of linear combinations of basis functions containing adjustable parameters are considered. Estimates of their accuracies are derived by combining properties of the unknown optimal strategies with tools from nonlinear approximation theory. The estimates are obtained for basis functions corresponding to sinusoids with variable frequencies and phases, Gaussians with variable centers and widths, and sigmoidal ridge functions. The theoretical results are applied to a problem of optimal production in a multidivisional firm, for which numerical simulations are presented.

Item Type: Article
Identification Number: 10.1137/100803481
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Giorgio Gnecco
Date Deposited: 16 Sep 2013 09:09
Last Modified: 16 Sep 2013 12:02
URI: http://eprints.imtlucca.it/id/eprint/1726

Actions (login required)

Edit Item Edit Item